# SDR SIMA200728104

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 24,719 hours, 28,663 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOW SPEED ABORT DUE TO NO RIGHT APR (AUTO POWER RESERVE) LIGHT ON.  ISSUED CREW PLACARD ON APR SYS MEL 7602.  COULD NOT DUPLICATE, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
